# SDR DALA2014070906950

- Difficulty date: March 17, 2014
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-212
- Aircraft serial: 273
- Aircraft time: 72,259 hours, 32,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Part number: D574155700160
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING AFT T/E, FIXED SHROUD ASSY WITH DELAMINATION ON UPPER SKIN LOCATED JUST FWD OF INBD FLAP.   COMPLIED WITH PRI 524331-14AD, REV 1 RECEIVED FINAL ERA 524331-14, REV ORIG FINAL ERA MATCHES PRI 524331-14AD, REV  1.
